# SDR REXA2012090201314

- Difficulty date: September 2, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 23,062 hours, 20,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.    REMOVED AND REPLACED CABIN CEILING LIGHT IAW AMM 33-51-11.
